Alert archive / Hawaii / High Wind Warnings in 2007
High Wind Warning 8, NWS Honolulu, HI
NWS Honolulu, HI issued this high wind warning at Dec 4, 2007, 10:15 AM HST for 4 counties in Hawaii. It took effect at Dec 4, 2007, 12:00 PM HST. It was in force for 3 days. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 4, 2007, 10:15 AM HST (20:15 UTC)
- In effect from
- Dec 4, 2007, 12:00 PM HST
- Expired
- Dec 7, 2007, 3:15 PM HST
- In force
- 3 days
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 4, 3:51 PM HST | NON-TSTM WND DMG | Hilo, HI | HILO EOC REPORTS WIND RELATED POWER OUTAGES IN NORTH AND SOUTH HILO...PUNA...AND NORTH AND SOUTH KONA DISTRICTS. |
| Dec 4, 5:46 PM HST | NON-TSTM WND DMG | Waialua, HI | REPORT OF FALLEN TREE BLOCKING BOTH LANES OF TRAFFIC. |
| Dec 4, 6:45 PM HST | NON-TSTM WND DMG | Moloaa, HI | 8 INCH DIAMETER TREE DOWN. |
| Dec 4, 7:35 PM HST | NON-TSTM WND DMG | Kaneohe, HI | TREE DOWN. |
| Dec 4, 10:54 PM HST | NON-TSTM WND DMG | Kahaluu, HI | DOWNED POWER LINES. |
| Dec 4, 11:45 PM HST | NON-TSTM WND DMG | Maili, HI | TRANSFORMER EXPLOSION NEAR MAILI ELEMENTARY SCHOOL WITH POWER OUTAGES. |
| Dec 5, 12:32 AM HST | NON-TSTM WND DMG | Kailua, HI | DOWNED TELEPHONE POLE IN FRONT OF KAILUA PUBLIC LIBRARY. |
| Dec 5, 1:25 AM HST | FLASH FLOOD | Hanalei, HI | HANALEI BRIDGE CLOSED. |
| Dec 5, 3:12 AM HST | NON-TSTM WND DMG | Wheeler Afb, HI | MOTOR VEHICLE RAN INTO DOWNED POWERLINES ON KUNIA ROAD NEAR HAWAII COUNTRY CLUB. |
| Dec 5, 4:31 AM HST | NON-TSTM WND DMG | Kaneohe, HI | REPORT OF SIGNIFICANT ROOF DAMAGE ON WILLIAM HENRY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 8.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWHW70 PHFO 042015 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1015 AM HST TUE DEC 4 2007 ...STRONG SOUTHWEST WINDS TO AFFECT PORTIONS OF THE STATE THIS AFTERNOON THROUGH WEDNESDAY... .A VIGOROUS STORM SYSTEM PASSING TO THE NORTH WILL DRIVE A COLD FRONT ACROSS THE ISLANDS TODAY AND WEDNESDAY. STRONG AND POSSIBLY DAMAGING SOUTHWEST WINDS ARE EXPECTED AHEAD OF AND DURING THE FRONTAL PASSAGE. HIZ001>021-050400- /O.UPG.PHFO.HW.A.0001.071204T2200Z-071206T0400Z/ /O.NEW.PHFO.HW.W.0008.071204T2200Z-071206T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE- MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-LEEWARD HALEAKALA- 1015 AM HST TUE DEC 4 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... THIS WARNING REPLACES THE HIGH WIND WATCH THAT WAS IN EFFECT. STRONG SOUTHWEST WINDS OF 25 TO 40 MPH...WITH LOCALIZED GUSTS OVER 60 MPH...WILL ARRIVE ON KAUAI THIS AFTERNOON AND EVENING... OAHU TONIGHT...AND MAUI COUNTY EARLY WEDNESDAY. THE WINDS WILL BE STRONG ENOUGH TO BLOW AROUND UNSECURED OBJECTS LIKE GARBAGE CANS...LAWN FURNITURE...AND HOLIDAY DECORATIONS. SOME DAMAGE TO TREES CAN ALSO BE EXPECTED AND SCATTERED POWER OUTAGES ARE POSSIBLE. MAKE SURE YOU HAVE FLASHLIGHTS IN THE EVENT OF A POWER FAILURE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HIZ022-050400- /O.UPG.PHFO.HW.A.0001.071204T2200Z-071206T0400Z/ /O.NEW.PHFO.HW.W.0008.071204T2200Z-071206T0400Z/ HALEAKALA SUMMIT- 1015 AM HST TUE DEC 4 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... THIS WARNING REPLACES THE HIGH WIND WATCH THAT WAS IN EFFECT. SOUTHWEST WINDS AT HALEAKALA SUMMIT WILL INCREASE TO 40 TO 50 MPH WITH GUSTS TO 75 MPH AFTER MIDNIGHT. TRAVEL TO THE SUMMIT IS STRONGLY DISCOURAGED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. $$ R BALLARD
11 follow-up statements
000 WWHW70 PHFO 042332 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 132 PM HST TUE DEC 4 2007 ...STRONG SOUTHWEST WINDS TO AFFECT PORTIONS OF THE STATE THIS AFTERNOON THROUGH WEDNESDAY... .A VIGOROUS STORM SYSTEM PASSING TO THE NORTH WILL DRIVE A COLD FRONT ACROSS THE ISLANDS TODAY AND WEDNESDAY. STRONG AND POSSIBLY DAMAGING SOUTHWEST WINDS ARE EXPECTED AHEAD OF AND DURING THE FRONTAL PASSAGE. HIZ023>027-051400- /O.EXA.PHFO.HW.W.0008.000000T0000Z-071206T0400Z/ KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA- BIG ISLAND INTERIOR- 132 PM HST TUE DEC 4 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... STRONG SOUTH WINDS OF 25 TO 40 MPH...WITH LOCALIZED GUSTS OVER 60 MPH...WILL IMPACT THE BIG ISLAND THROUGH WEDNESDAY. THE WINDS WILL BE STRONG ENOUGH TO BLOW AROUND UNSECURED OBJECTS LIKE GARBAGE CANS...LAWN FURNITURE...AND HOLIDAY DECORATIONS. SOME DAMAGE TO TREES CAN ALSO BE EXPECTED AND SCATTERED POWER OUTAGES ARE POSSIBLE. MAKE SURE YOU HAVE FLASHLIGHTS IN THE EVENT OF A POWER FAILURE. $$ HIZ028-051400- /O.EXA.PHFO.HW.W.0008.000000T0000Z-071206T0400Z/ BIG ISLAND SUMMITS- 132 PM HST TUE DEC 4 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... SOUTHWEST WINDS AT THE SUMMITS OF MAUNA KEA AND MAUNA LOA WILL INCREASE TO 40 TO 50 MPH WITH GUSTS OVER 60 MPH TONIGHT. TRAVEL TO THE SUMMIT IS STRONGLY DISCOURAGED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. $$ HIZ001>021-051400- /O.CON.PHFO.HW.W.0008.000000T0000Z-071206T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE- MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-LEEWARD HALEAKALA- 132 PM HST TUE DEC 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... STRONG SOUTHWEST WINDS OF 25 TO 40 MPH...WITH LOCALIZED GUSTS OVER 60 MPH...WILL ARRIVE ON KAUAI THIS AFTERNOON AND EVENING... OAHU TONIGHT...AND MAUI COUNTY EARLY WEDNESDAY. THROUGH 130 PM THIS AFTERNOON...PEAK WIND GUSTS HAVE BEEN AS HIGH AS 41 MPH AT THE LIHUE AIRPORT...50 MPH AT SCHOFIELD FIREBREAK ON OAHU...AND 47 MPH ON MOLOKAI. THE WINDS WILL BE STRONG ENOUGH TO BLOW AROUND UNSECURED OBJECTS LIKE GARBAGE CANS...LAWN FURNITURE...AND HOLIDAY DECORATIONS. SOME DAMAGE TO TREES CAN ALSO BE EXPECTED AND SCATTERED POWER OUTAGES ARE POSSIBLE. MAKE SURE YOU HAVE FLASHLIGHTS IN THE EVENT OF A POWER FAILURE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HIZ022-051400- /O.CON.PHFO.HW.W.0008.000000T0000Z-071206T0400Z/ HALEAKALA SUMMIT- 132 PM HST TUE DEC 4 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... SOUTHWEST WINDS AT HALEAKALA SUMMIT WILL INCREASE TO 40 TO 50 MPH WITH GUSTS TO 75 MPH AFTER MIDNIGHT. TRAVEL TO THE SUMMIT IS STRONGLY DISCOURAGED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. $$ TANABE/R BALLARD
000 WWHW70 PHFO 051115 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 115 AM HST WED DEC 5 2007 ...STRONG SOUTHWEST WINDS TO AFFECT PORTIONS OF THE STATE THROUGH THIS AFTERNOON... .A VIGOROUS STORM SYSTEM PASSING TO THE NORTH WILL DRIVE A COLD FRONT ACROSS THE ISLANDS TODAY. STRONG AND POSSIBLY DAMAGING SOUTHWEST WINDS ARE EXPECTED AHEAD OF AND DURING THE FRONTAL PASSAGE. GUSTY WINDS BEHIND THE FRONT WILL TURN OUT OF THE WEST. HIZ001>021-023>027-060015- /O.CON.PHFO.HW.W.0008.000000T0000Z-071206T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE- MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND- BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR- 115 AM HST WED DEC 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... STRONG SOUTHWEST WINDS OF 25 TO 40 MPH...WITH LOCALIZED GUSTS OVER 60 MPH...WILL CONTINUE TODAY OVER THE STATE. STRONGEST GUSTS OF OVER 60 MPH HAVE BEEN REPORTED. WIDESPREAD TREE DAMAGE HAS OCCURRED...ALONG WITH SCATTERED POWER OUTAGES. MAKE SURE YOU HAVE FLASHLIGHTS IN THE EVENT OF A POWER FAILURE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HIZ022-028-060015- /O.CON.PHFO.HW.W.0008.000000T0000Z-071206T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 115 AM HST WED DEC 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... SOUTHWEST WINDS ON THE SUMMITS WILL INCREASE TO 45 TO 55 MPH WITH GUSTS TO 75 MPH THIS MORNING...AND CONTINUE THROUGH THE DAY. TRAVEL TO THE SUMMITS IS STRONGLY DISCOURAGED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. $$ MORRISON
000 WWHW70 PHFO 051352 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 352 AM HST WED DEC 5 2007 ...STRONG SOUTHWEST WINDS TO AFFECT PORTIONS OF THE STATE THROUGH THIS AFTERNOON... .A VIGOROUS STORM SYSTEM PASSING TO THE NORTH WILL DRIVE A COLD FRONT ACROSS THE ISLANDS TODAY. STRONG AND DAMAGING SOUTHWEST WINDS ARE OCCURRING AHEAD OF AND DURING THE FRONTAL PASSAGE. GUSTY WINDS BEHIND THE FRONT WILL TURN OUT OF THE WEST. HIZ001>028-060300- /O.CON.PHFO.HW.W.0008.000000T0000Z-071206T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE- MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-LEEWARD HALEAKALA-HALEAKALA SUMMIT-KONA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA- BIG ISLAND INTERIOR-BIG ISLAND SUMMITS- 352 AM HST WED DEC 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... STRONG SOUTHWEST WINDS OF 25 TO 40 MPH...WITH LOCALIZED GUSTS OVER 60 MPH...WILL CONTINUE TODAY OVER THE STATE. ON THE SUMMITS...GUSTS WILL REACH 75 MPH. GUSTS OF OVER 50 MPH HAVE BEEN REPORTED THROUGHOUT THE ISLANDS. WIDESPREAD TREE DAMAGE HAS OCCURRED...ALONG WITH DOWNED POWER POLES AND WIDESPREAD POWER OUTAGES. MOTORIST SHOULD BE EXTREMELY CAUTIOUS WITH LARGE AMOUNTS OF DEBRIS ON THE ROADWAYS AND CONTINUED STRONG WINDS. $$ MORRISON
000 WWHW70 PHFO 060201 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 401 PM HST WED DEC 5 2007 ...HIGH WIND WARNING CANCELED FOR KAUAI OAHU MOLOKAI AND LANAI... ...STRONG SOUTHWEST WINDS TO AFFECT MAUI KAHOOLAWE AND THE BIG ISLAND TONIGHT AND THURSDAY... HIZ001>015-060315- /O.CAN.PHFO.HW.W.0008.000000T0000Z-071206T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA- 401 PM HST WED DEC 5 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELED THE HIGH WIND WARNING FOR KAUAI OAHU MOLOKAI AND LANAI. SOUTHWEST TO WEST WINDS BEHIND THE COLD FRONT HAVE FALLEN BELOW ADVISORY AND WARNING THRESHOLDS. $$ HIZ016>028-061430- /O.EXT.PHFO.HW.W.0008.000000T0000Z-071207T0400Z/ KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR-BIG ISLAND SUMMITS- 401 PM HST WED DEC 5 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM HST THURSDAY... STRONG SOUTHWEST WINDS OF 25 TO 40 MPH...WITH LOCALIZED GUSTS OVER 60 MPH...WILL CONTINUE TONIGHT AND THURSDAY ACROSS MAUI KAHOOLAWE AND THE BIG ISLAND. THE HIGHEST GUSTS WILL OCCUR OVER THE SUMMITS. GUSTS OF OVER 50 MPH HAVE BEEN REPORTED THROUGHOUT THE ISLANDS. WIDESPREAD TREE DAMAGE HAS OCCURRED...ALONG WITH DOWNED POWER POLES AND WIDESPREAD POWER OUTAGES. MOTORISTS SHOULD BE EXTREMELY CAUTIOUS WITH LARGE AMOUNTS OF DEBRIS ON THE ROADWAYS AND CONTINUED STRONG WINDS. TRAVEL TO THE SUMMITS IS NOT ADVISED. $$ TANABE
000 WWHW70 PHFO 060727 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 927 PM HST WED DEC 5 2007 ...HIGH WIND WARNING CANCELLED FOR KAHOOLAWE AND LOWER ELEVATIONS OF MAUI... ...STRONG SOUTHWEST WINDS CONTINUE TO AFFECT THE BIG ISLAND TONIGHT... HIZ016>021-060830- /O.CAN.PHFO.HW.W.0008.000000T0000Z-071207T0400Z/ KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- 927 PM HST WED DEC 5 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH WIND WARNING FOR KAHOOLAWE AND LOWER ELEVATIONS OF MAUI. SOUTHWEST TO WEST WINDS BEHIND THE COLD FRONT HAVE FALLEN BELOW ADVISORY AND WARNING THRESHOLDS. $$ HIZ022>028-062030- /O.CON.PHFO.HW.W.0008.000000T0000Z-071207T0400Z/ HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR-BIG ISLAND SUMMITS- 927 PM HST WED DEC 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... STRONG GUSTS CONTINUE ACROSS THE BIG ISLAND AN THE SUMMITS. MOTORISTS SHOULD BE EXTREMELY CAUTIOUS WITH LARGE AMOUNTS OF DEBRIS ON THE ROADWAYS AND CONTINUED STRONG WINDS. $$ MORRISON
000 WWHW70 PHFO 061341 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 341 AM HST THU DEC 6 2007 ...HIGH WIND WARNING REMAINS FOR THE SUMMITS OF HALEAKALA AND THE BIG ISLAND... HIZ023>027-061445- /O.CAN.PHFO.HW.W.0008.000000T0000Z-071207T0400Z/ KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA- BIG ISLAND INTERIOR- 341 AM HST THU DEC 6 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH WIND WARNING FOR LOWER ELEVATIONS OF THE BIG ISLAND. SOUTHWEST WINDS BEHIND THE COLD FRONT HAVE FALLEN BELOW ADVISORY AND WARNING THRESHOLDS. $$ HIZ022-028-070245- /O.CON.PHFO.HW.W.0008.000000T0000Z-071207T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 341 AM HST THU DEC 6 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... STRONG WINDS CONTINUE ACROSS THE SUMMITS OF HALEAKALA AND THE BIG ISLAND. TRAVEL TO THE SUMMITS IS NOT RECOMMENDED. $$ MORRISON
000 WWHW70 PHFO 062111 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1111 AM HST THU DEC 6 2007 ...HIGH WIND WARNING REMAINS FOR THE SUMMITS OF HALEAKALA AND THE BIG ISLAND... HIZ022-028-071015- /O.EXT.PHFO.HW.W.0008.000000T0000Z-071207T2200Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 1111 AM HST THU DEC 6 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 12 PM HST FRIDAY... THE HIGH WIND WARNING FOR HALEAKALA AND BIG ISLAND SUMMITS IS EXTENDED UNTIL 12 PM HST FRIDAY. WINDS ARE FORECAST TO BE 40 MPH WITH FREQUENT GUSTS TO 60 MPH OR MORE. SUMMIT WINDS ARE EXPECTED TO DECLINE FRIDAY MORNING. $$
000 WWHW70 PHFO 070817 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1017 PM HST THU DEC 6 2007 ...HIGH WIND WARNING REMAINS FOR THE SUMMITS OF HALEAKALA AND THE BIG ISLAND... ...WIND ADVISORY FOR PORTIONS OF OAHU MOLOKAI LANAI AND MAUI... HIZ022-028-072130- /O.CON.PHFO.HW.W.0008.000000T0000Z-071207T2200Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 1017 PM HST THU DEC 6 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 12 PM HST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 12 PM HST FRIDAY. WINDS ARE FORECAST TO BE 40 MPH WITH FREQUENT GUSTS TO 60 MPH OR MORE. SUMMIT WINDS ARE EXPECTED TO DECLINE FRIDAY MORNING. $$ HIZ008-009-012>017-019-072130- /O.NEW.PHFO.WI.Y.0044.071207T0817Z-071208T0400Z/ OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- 1017 PM HST THU DEC 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. EXPECT WIND SPEEDS OF 30 TO 35 MPH WITH HIGHER GUSTS OVER MAINLY NORTH AND EAST SIDES OF THE ISLANDS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWHW70 PHFO 071417 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 417 AM HST FRI DEC 7 2007 ...HIGH WIND WARNING REMAINS FOR THE SUMMITS OF HALEAKALA AND THE BIG ISLAND... ...WIND ADVISORY FOR PORTIONS OF OAHU MOLOKAI LANAI AND MAUI... HIZ022-028-080330- /O.EXT.PHFO.HW.W.0008.000000T0000Z-071208T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 417 AM HST FRI DEC 7 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... WINDS ARE FORECAST TO BE 40 MPH WITH FREQUENT GUSTS TO 60 MPH. SUMMIT WINDS ARE EXPECTED TO SLOWLY DECLINE LATE TONIGHT OR SATURDAY. $$ HIZ008-009-012>017-019-080330- /O.CON.PHFO.WI.Y.0044.000000T0000Z-071208T0400Z/ OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- 417 AM HST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... EXPECT WIND SPEEDS OF 30 TO 35 MPH WITH HIGHER GUSTS OVER MAINLY NORTH AND EAST SIDES OF THE ISLANDS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWHW70 PHFO 071859 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 859 AM HST FRI DEC 7 2007 ...HIGH WIND WARNING REMAINS FOR THE SUMMITS OF HALEAKALA AND THE BIG ISLAND... ...WIND ADVISORY NOW IN EFFECT FOR ALL OF KAUAI NIIHAU OAHU MOLOKAI LANAI AND MAUI... HIZ022-028-080400- /O.CON.PHFO.HW.W.0008.000000T0000Z-071208T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 859 AM HST FRI DEC 7 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... WINDS ARE FORECAST TO BE 40 MPH WITH FREQUENT GUSTS TO 60 MPH. SUMMIT WINDS ARE EXPECTED TO SLOWLY DECLINE LATE TONIGHT OR SATURDAY. $$ HIZ001>007-010-011-018-020-021-080400- /O.EXA.PHFO.WI.Y.0044.000000T0000Z-071208T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-CENTRAL OAHU- WAIANAE MOUNTAINS-MAUI LEEWARD WEST-WINDWARD HALEAKALA- LEEWARD HALEAKALA- 859 AM HST FRI DEC 7 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. WEST AND SOUTHWEST WILL INCREASE THROUGH THE DAY...AND WILL BE ESPECIALLY GUSTY TO THE NORTH AND EAST OF MOUNTAIN RANGES. AREAS PARTICULARLY SUSCEPTIBLE TO STRONG WINDS ON OAHU INCLUDE CENTRAL AND WINDWARD OAHU...AND PARTS OF THE NORTH SHORE NEAR KAENA POINT. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ008-009-012>017-019-080400- /O.CON.PHFO.WI.Y.0044.000000T0000Z-071208T0400Z/ OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- 859 AM HST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BIRCHARD
000 WWHW70 PHFO 080115 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 315 PM HST FRI DEC 7 2007 ...HIGH WIND WARNING CANCELLED FOR MAUI AND BIG ISLAND SUMMITS... ...WIND ADVISORY CANCELLED FOR KAUAI NIIHAU OAHU AND LOWER ELEVATIONS OF MAUI AND THE BIG ISLAND... ...WIND ADVISORY NOW IN EFFECT FOR THE SUMMITS OF MAUI AND THE BIG ISLAND UNTIL 6 AM SATURDAY... .THE LOW THAT BROUGHT STRONG WINDS TO THE HIGHER ELEVATIONS IS GRADUALLY MOVING NORTHEAST AWAY FROM THE ISLANDS. WINDS WILL CONTINUE TO SLOWLY EASE AS THE LOW MOVES FARTHER AWAY. HIZ022-028-081415- /O.CAN.PHFO.HW.W.0008.000000T0000Z-071208T0400Z/ /O.NEW.PHFO.WI.Y.0045.071208T0115Z-071208T1600Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 315 PM HST FRI DEC 7 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. WINDS OVER THE SUMMITS OF HALEAKALA...MAUNA KEA AND MAUNA LOA WILL STEADILY DECREASE TONIGHT...AND WILL DROP BELOW WARNING LEVELS. HOWEVER...WINDS WILL BE STRONG ENOUGH...BETWEEN 30 AND 40 MPH...TO WARRANT A WIND ADVISORY. WINDS WILL DIMINISH FURTHER ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ001>021-080215- /O.CAN.PHFO.WI.Y.0044.000000T0000Z-071208T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE- MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-LEEWARD HALEAKALA- 315 PM HST FRI DEC 7 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. ALTHOUGH STILL GUSTY AT TIMES...THE SOUTHWEST WINDS ARE NOT STRONG ENOUGH TO WARRANT A WIND ADVISORY. $$ BIRCHARD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high wind warning went out at Dec 4, 4:29 AM HST, 5 hours 46 minutes earlier.
Area forecast discussion, Dec 4, 4:29 AM HST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 429 AM HST TUE DEC 4 2007 .SYNOPSIS... SOUTHWEST WINDS WILL INCREASE RAPIDLY TODAY AS A STRONG COLD FRONT APPROACHES THE STATE FROM THE WEST. HEAVY RAINS WILL CONTINUE SPORADICALLY THROUGH THE WEEK. && .DISCUSSION... MODERATE TO HEAVY SHOWERS CONTINUE TO FALL OVER MOST OF THE STATE...EXCEPT THE BIG ISLAND. THE SHOWERS ARE MOVING UP AND OVER THE ISLANDS FROM THE SOUTHWEST...AHEAD OF THE APPROACHING COLD FRONT. MANY LOCATIONS ON OAHU AND MAUI COUNTY RECEIVED BETWEEN 1 AND 2 INCHES OF RAIN OVERNIGHT WITH A FEW PLACES SEEING UPWARDS OF 4 INCHES...IE PUU KUKUI ON MAUI. AS OF 4 AM... THE APPROACHING FRONT WAS LOCATED 400 MILES NORTHWEST OF KAUAI AND MOVING 30 MPH TOWARD THE SOUTHEAST. KAUAI SHOULD BEGIN TO FEEL INCREASING WINDS NEAR 8 AM THIS MORNING AND THEN OAHU BY NOON. WINDS ARE EXPECTED TO INCREASE THROUGHOUT THE DAY AS THE LOW APPROACHES AND A HIGH WIND WATCH HAS BEEN ISSUED FOR POTENTIALLY DAMAGING WINDS BEGINNING TUESDAY AFTERNOON. THE SOUTHWEST DIRECTION MAKES IT FAVORABLE FOR EVEN STRONGER DOWNSLOPE WINDS OVER THE NORMALLY WINDWARD SIDES... ESPECIALLY ON OAHU. HEAVY RAINS WILL ALSO ACCOMPANY THIS SYSTEM WITH HUMID AIR ALREADY IN PLACE OVER THE ISLANDS TO BE JOINED BY MOISTURE FROM THE INCOMING LOW. THE LOW WILL ALSO CREATE A VERY UNSTABLE ATMOSPHERE PUTTING THE STATE AT RISK FOR FLOODING. BOTH THE GFS AND EUROPEAN MODEL BRING THE STORM TO OUR DOORSTEP QUICKLY TODAY AND LEAVE THE LOW NORTHWEST OF KAUAI THROUGH THE WEEK. WITH THE LOCATION OF THE LOW...THE GENERAL WET AND OCCASIONALLY VERY WINDY PATTERN WILL LAST THE ENTIRE WEEK. BOTH MODELS BEGIN TO WEAKEN THE LOW AND MOVE IT OUT DURING THE WEEKEND WITH IMPROVING TRADE WINDS ANTICIPATED EARLY NEXT WEEK. && .MARINE...THE LARGE NNW SWELL PEAKED LAST NIGHT AND WILL SLOWLY SUBSIDE TODAY. A HIGH SURF ADVISORY REMAINS FOR NORTH AND WEST FACING SHORES EXPOSED TO THE SWELL. ADVISORY LEVEL SURF LOOKS TO REMAIN FOR MOST OF THE WEEK. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM NOON HST TODAY THROUGH WEDNESDAY AFTERNOON FOR NIIHAU-KAUAI-OAHU-MOLOKAI-LANAI-KAHOOLAWE-MAUI. HIGH SURF ADVISORY UNTIL 8 AM HST WEDNESDAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST. SMALL CRAFT ADVISORY UNTIL 6 AM HST WEDNESDAY FOR OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. SMALL CRAFT ADVISORY UNTIL NOON HST TODAY FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL. && MORRISON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 3:58 PM HST | High Wind Watch | HFO | Honolulu, Kauai, Kalawao | 18 hr |
| Dec 3, 4:41 PM HST | Marine Weather Statement | HFO | 25 hr | |
| Dec 4, 10:02 AM HST | Flash Flood Watch | HFO | Hawaii, Honolulu, Kauai, Kalawao | 5 days |
Nearby
High Wind Warnings in Hawaii, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.